# SDR A6WA2016122844678

- Difficulty date: December 19, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 32,110 hours, 30,916 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UN-COMMANDED YAW ON DECENT. YD CAUTION MESSAGE. RAN QRH MESSAGE CLEARED. YD CAUTION CAME BACK ON, ON APPROACH.
